MAUDE Adverse Event Report: COOK INCORPORATED BAKRI; INTRAUTERINE TAMPONADE BALLOON

COOK INCORPORATED BAKRI; INTRAUTERINE TAMPONADE BALLOON
Model Number G24237
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a c- section a bakri placement was attempted but staff was unable to draw back fluid from the bag into the syringe to fill the balloon.Multiple staff troubleshooted with no success.Eventually another bakri was opened and placed without incidence.

Brand Name
BAKRI
Common Device Name
INTRAUTERINE TAMPONADE BALLOON
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key23989297
Report Number23989297
Device Sequence Number13308055
Product Code OQY
UDI-Device Identifier10827002242378
UDI-Public(01)10827002242378(17)270826(30)1(10)16222962
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/10/2025
Report Date (Section F) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG24237
Device Catalogue NumberJ-SOSR-100500
Device Lot Number16222962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Date Report Sent to FDA11/10/2025